# SDR CALA2025062505857

- Difficulty date: June 22, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 66,472 hours, 27,746 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: No Test
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE LIGHT FAILS FIRE TEST LIGHT TESTS GOOD WITH LIGHT TEST.  AFT PIT REMAINS EMPTY VERIFIED AFT CARGO COMPARTMENT WAS EMPTY.  THE CARGO FIRE DETECTION SYS HAS NO PRIOR HISTORY. PERFORMED CARGO FIRE TEST REF AMM 26-23-00-730-809. TEST PASSED MULITIPLE TIMES. NO FURTHER DEFECT OR FAULT NOTED. MEL CLEARED, DDP FOLLOWED. AFT CARGO PIT OK FOR SERVICE.
